Thread: tetracycline for acne
11-09-2004, 01:52 PM #1Associate Member
- Join Date
- Dec 2003
tetracycline for acne
is ok to take tetracycline on a cycle for acne?
11-09-2004, 01:53 PM #2
no, you will die
YES its okay
11-09-2004, 02:14 PM #3
i am actually gonna have to go on also. i heard it was catabolic and hinders protein sythesis. any truth to this? for the natural athlete
11-09-2004, 02:20 PM #4
o yeaH, I HIT THE search button to only find 3 threads that did not answer my previous question
11-09-2004, 06:38 PM #5
I have the same problem with Acne. You can use ISO Face. Its cheaper than Roacutan or Acutane, and its very effective.
11-09-2004, 11:08 PM #6Originally Posted by IronReload04
02-11-2005, 04:30 PM #7
Just started tetracycline again on my 9th week of 12...i took this before and got good results...that and the tanning bed cleared me right up i had horrible and i do mean HORRIBLE acne for a whole entire year....tetra did its magic and tanning made the blemishes fade...BBJ
02-11-2005, 04:31 PM #8
Ive used it with no problems before.
02-11-2005, 06:13 PM #9Member
- Join Date
- Jul 2003
- Toronto, Canada
I've used it with great results as well. But my doc told me to stay away from the sun for long periods and to try to stay away from dairy. Which sucks if your tanning and drinking shakes. And it made me pasty as a mofo.
02-14-2005, 10:36 PM #10
what doses are you people running your tetracycline?
02-14-2005, 11:09 PM #11Originally Posted by Bob segal
you can use it but it sucks, and it stains your teeth yellow.
Find a new dermatologists.
Most dermatologists stopped prescribing that sh1t in the 90's
02-15-2005, 12:09 PM #12
i would stay off it if you can, yeah my old man took it when he was a kid, his teeth are real yellow. Just use some dishwahing soap, (dawn) and go tanning once a week
02-15-2005, 02:12 PM #13
can someone pm me some info on this stuff?
02-15-2005, 04:12 PM #14Junior Member
- Join Date
- Dec 2004
- Scranton PA
I have the same problem bro. AND IT SUCKS!!! I am going to a dermo soon hope he can help. Has anyone taken Acutane? Heard that works real well but has some serious side effects.
02-16-2005, 12:09 AM #15Originally Posted by flabbywussy
what is there to talk about,
the stuff is not worth half of what they use to cap it in.
Tazorak is a really good topical cream try that, cleared me up in 2 weeks!
Your dermatologist should give you a bunch of samples of stuff, mine gave me so many I didnt even need to go to the pharmacy.
Acne is caused by an imbalance in the body so its hard to get rid of it completely while on a cycle, and acutane is DEFINITLY NOT recomended while on a cycle unless you want to really fuc yourself up!!!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)